Library Open Repository

Dicing Decimal Digits

Downloads

Downloads per month over past year

Holmes, WN (1997) Dicing Decimal Digits. The Mathematical Gazette, 81 (491). pp. 288-293. ISSN 0025-5572

[img]
Preview
PDF (Author Version)
mg97Jl.pdf | Download (104kB)
Available under University of Tasmania Standard License.

[img] PDF (JSTOR version)
holmes-math-gaz.pdf | Request a copy
Full text restricted
Available under University of Tasmania Standard License.

Abstract

It is sometimes useful to be able to generate truly random integers without any but the most basic equipment; this note describes some simple methods of using dice to generate random decimal digits, and so, random decimal numbers.

Item Type: Article
Keywords: random numbers, dice
Journal or Publication Title: The Mathematical Gazette
Page Range: pp. 288-293
ISSN: 0025-5572
Additional Information: Published by the Mathematical Association. Stable URL from JSTOR: http://links.jstor.org/sici?sici=0025-5572%28199707%292%3A81%3A491%3C288%3A8DDD%3E2.0.CO%3B2-S
Date Deposited: 22 Nov 2007 01:39
Last Modified: 18 Nov 2014 03:24
URI: http://eprints.utas.edu.au/id/eprint/2342
Item Statistics: View statistics for this item

Repository Staff Only (login required)

Item Control Page Item Control Page